# SDR SIMA20120812004

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 19,228 hours, 16,643 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4038, CREW REPORTED PITCH TRIM BACKUP INOPERATIVE MASTER WARNING AND EICAS MESSAGE PRESENTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HSCU IAW AMM 27-40-01.  OPS CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
